# SDR CALA2013121293630

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,763 hours, 12,597 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 285T111515
- Part serial: 22
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG HPSOV EICAS ILLUMINATED ON TAKEOFF STATUS MSG AS WELL.  INOPERATIVE VLV IAW MEL PROCEDURES.
